Alert archive / West Virginia / Tornado Warnings in 2025

Tornado Warning 1, NWS Charleston, WV

February 6, 20254 counties in West Virginia

NWS Charleston, WV issued this tornado warning at Feb 6, 2025, 8:29 AM EST for 4 counties in West Virginia. It was in force for 31 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 6, 2025, 8:29 AM EST (13:29 UTC)
Expired
Feb 6, 2025, 9:00 AM EST
In force
31 min
Issued by
NWS Charleston, WV
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

Counties Boone County, WV, Lincoln County, WV, Logan County, WV, Mingo County, WV

The radar

The Charleston,WV radar (KRLX), 52 km from the middle of the area, began a volume at 13:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 6, 8:55 AM ESTTSTM WND DMG4 Ne Mitchell Heights, WVPower outage caused by tree damage along Mill Creek Road and Garrett Fork Road.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 1.5 hours before the alert went out and 224 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2025-02-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2025-02-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 70 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
446 m above ground
0-6 km bulk shear
83 kt
0-1 km storm-relative helicity
70 m²/s²
0-3 km storm-relative helicity
82 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

450 
WFUS51 KRLX 061329
TORRLX
WVC005-043-045-059-061400-
/O.NEW.KRLX.TO.W.0001.250206T1329Z-250206T1400Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Charleston WV
829 AM EST Thu Feb 6 2025

The National Weather Service in Charleston West Virginia has issued a

* Tornado Warning for...
  North central Mingo County in southern West Virginia...
  Southwestern Lincoln County in central West Virginia...
  Northwestern Logan County in southern West Virginia...
  Southwestern Boone County in central West Virginia...

* Until 900 AM EST.

* At 829 AM EST, a severe thunderstorm capable of producing a tornado
  was located 8 miles southwest of Harts, or 14 miles northwest of
  Logan, moving east at 55 mph.

  HAZARD...Tornado and quarter size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Chapmanville, Mount Gay-Shamrock, and Chief Logan State around 835 
  AM EST.

Other locations impacted by this tornadic thunderstorm include
Sharples, Blair, Mitchell Heights, Breeden, and Jeffrey.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This Tornado Warning replaces the Severe Thunderstorm Warning issued
for the same area.

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3792 8228 3798 8227 3800 8176 3784 8176
TIME...MOT...LOC 1329Z 270DEG 47KT 3794 8222 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

14
2 follow-up statements
129 
WWUS51 KRLX 061342
SVSRLX

Severe Weather Statement
National Weather Service Charleston WV
842 AM EST Thu Feb 6 2025

WVC043-059-061352-
/O.CAN.KRLX.TO.W.0001.000000T0000Z-250206T1400Z/
Mingo WV-Lincoln WV-
842 AM EST Thu Feb 6 2025

...THE TORNADO WARNING FOR NORTH CENTRAL MINGO AND SOUTHWESTERN
LINCOLN COUNTIES IS CANCELLED...

The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

&&

LAT...LON 3789 8211 3799 8208 3800 8176 3784 8176
TIME...MOT...LOC 1342Z 271DEG 47KT 3791 8200 

$$

WVC005-045-061400-
/O.CON.KRLX.TO.W.0001.000000T0000Z-250206T1400Z/
Logan WV-Boone WV-
842 AM EST Thu Feb 6 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 AM EST FOR
NORTHWESTERN LOGAN AND SOUTHWESTERN BOONE COUNTIES...

At 842 AM EST, a severe thunderstorm capable of producing a tornado
was located over Chief Logan State, or near Logan, moving east at 55
mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
northwestern Logan and southwestern Boone Counties, including the
following locations... Sharples, Blair, Mitchell Heights, Jeffrey,
and West Logan.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3789 8211 3799 8208 3800 8176 3784 8176
TIME...MOT...LOC 1342Z 271DEG 47KT 3791 8200 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

14
663 
WWUS51 KRLX 061353
SVSRLX

Severe Weather Statement
National Weather Service Charleston WV
853 AM EST Thu Feb 6 2025

WVC005-045-061403-
/O.EXP.KRLX.TO.W.0001.000000T0000Z-250206T1400Z/
Logan WV-Boone WV-
853 AM EST Thu Feb 6 2025

...THE TORNADO WARNING FOR NORTHWESTERN LOGAN AND SOUTHWESTERN BOONE
COUNTIES WILL EXPIRE AT 900 AM EST...

The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning will be allowed to expire.  However, gusty
winds and heavy rain are still possible with this thunderstorm.

&&

LAT...LON 3789 8211 3799 8208 3800 8176 3784 8176
TIME...MOT...LOC 1353Z 270DEG 47KT 3791 8183 

$$

14

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this tornado warning went out at Feb 6, 6:17 AM EST, 2 hours 12 minutes earlier.

Area forecast discussion, Feb 6, 6:17 AM EST, 2 hours 12 minutes before
AREA FORECAST DISCUSSION
National Weather Service Charleston WV
617 AM EST Thu Feb 6 2025

.SYNOPSIS...
Potent, moisture-laden low pressure systems will impact the
area through Thursday, this weekend, and early to mid next
week, each with heavy rain, and mixed wintry precipitation.

&&

.NEAR TERM /THROUGH FRIDAY/...
As of 615 AM Thursday...

Widespread flooding is occurring across much of central WV and
the tri-state area of OH/KY/WV. Expect this to persist for at
least a few more hours as rain continues this morning before a
line of thunderstorms passes through by mid-morning, likely
putting an end to precipitation for much of the area today.
Some of these storms could contain strong to damaging winds and
small hail with a non-zero tornado threat present. Otherwise,
the previous forecast/discussion remains on track.

As of 155 AM Thursday...

A very sharp temperature inversion was noted early this morning,
with SE Ohio and portions of northern WV hovering at or just below
freezing at the surface and an elevated warm layer, providing us
with a setup for continued freezing rain into the early morning
hours Thursday. Winter Weather Advisories are currently in place in
these areas to account for the ongoing risk of accumulating ice
(primarily on elevated surfaces) into early this morning before a
transition to all rain is expected over the next couple hours.

The Ice Storm Warning and adjacent Winter Weather Advisory also
continues across the NE WV mountains until early this morning where
southeasterly surface flow has trapped cold air against the
mountains and in the adjacent higher terrain. Ongoing warm air
advection should erode any risk for continued ice accumulation
likely by 12Z this morning. Regardless, ice accumulations will
likely result in hazardous travel, downed trees, and power outages
through the early morning hours.

Elsewhere, elevated instability in response to a plume of theta-e
advection has situated itself across western and southern portions
of the forecast area and has generated modest MLCAPE around 500-1000
J/kg, mid-level lapse rates across southwest portions of our
area remain rather modest at around 6-6.5 C/km as well. Warm air
advection will continue to infiltrate further into the area as
the warm frontal boundary pushes northeastward this morning,
with some surface based convection possible as well across far
southwestern portions of our area, supporting at least a risk
for damaging winds.

SPC has placed us under a MRGL risk for severe thunderstorms
overnight into early Thursday for this area with a primary threat of
damaging winds, with large hail and a non-zero tornado threat given
strong shear present and ESRH in excess of 200 m2/s2. Short term
CAMs show an increase in convective coverage expected over the next
couple of hours just to our west which will congeal some into a
broken ne-sw oriented line before traversing portions of our area
Thursday morning, with the best chance for strong storms here likely
being around or just after daybreak.

With these widespread showers/storms, heavy rain is also likely to
continue which could lead to flooding concerns overnight into early
afternoon Thursday, much of the area is highlighted by WPC for a
MRGL risk for excessive rainfall today. Over an inch of rain has
fallen across much of the western portions of our area where soils
are already saturated from previous rainfall and continued
precipitation overnight will only exacerbate the risk for flooding.
There is a Flood Watch in effect for much of our area until this
afternoon to account for this risk, with an additional inch or more
of rain expected on top of what has fallen.

Chances for precipitation will diminish from west to east by early
afternoon Thursday after the cold front pushes through the area.
Expecting dry conditions for most of the area Thursday night with
some patchy light rain/drizzle possible across the mountains.

&&

.SHORT TERM /FRIDAY NIGHT THROUGH SUNDAY NIGHT/...
As of 322 AM Thursday...

After a brief break for much of Friday, another potent low will move
into the area over the weekend, providing another soaking rain to
the area, and creating the potential for another round of hydro
issues. As with previous system, precipitation could start off as a
wintry mix across parts of the north, but is overall looking to be
relatively short lived, before changing over to rain area wide as
southerly flow  increases. Low pressure will continue to move
northeast of the area on Saturday night into Sunday, with rain
continuing across the area. Frontal boundary associated with the low
will push east through the area early Sunday, with colder, or
perhaps even falling temperatures during the day Sunday, and a
change over to a brief period of wintry precipitation possible,
mainly across the higher terrain, before moisture exits the area.
Winds will be on the increase Saturday night into Sunday in the CAA
regime, which could lead to downed trees in the saturated
conditions.

&&

.LONG TERM /MONDAY THROUGH WEDNESDAY/...
As of 322 AM Thursday...

After another brief break across much of the area during the day
Sunday into Monday, before additional disturbances form across the
southern plains and, move northeast into the area, advecting high
moisture content air into the area. At this point, there is much
uncertainty regarding this period, but periods of wintry weather,
along with periods of all rain are looking to be possible, perhaps
even at least light accumulations are possible even across parts of
the lowlands at times, but it will be a constant battle between cold
overnight lows, and daytime highs above freezing. This will be
another period of heightened hydro concerns.

&&

.AVIATION /12Z THURSDAY THROUGH MONDAY/...
As of 612 AM Thursday...

Rain with embedded thunderstorms and patchy areas of freezing
rain have overspread the entire area. Most sites are at least
MVFR with intermittent IFR/LIFR VISBY/ceilings in
rain/thunderstorms. Thunderstorms could contain small hail and
strong winds through this morning.

Some breaks in the clouds will likely start to become apparent
late in the period where locations will likely drift in and out
of MVFR at times after the frontal passage. MVFR/IFR may persist
across the mountains at BKW and EKN for a little longer.

Gusty southwest winds of around 10-20 kts are expected through
this afternoon before diminishing after the frontal passage
today.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 12Z FRIDAY...

FORECAST CONFIDENCE: Medium.

ALTERNATE SCENARIOS: Timing of IFR/LIFR ceilings/visibility
could differ from the forecast based on precipitation coverage
and intensity.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

UTC 1HRLY       11   12   13   14   15   16   17   18   19   20   21   22
EST 1HRLY       06   07   08   09   10   11   12   13   14   15   16   17
CRW CONSISTENCY  M    H    H    M    M    M    M    H    H    H    H    H
HTS CONSISTENCY  H    M    H    L    M    M    H    H    H    H    H    M
BKW CONSISTENCY  H    M    M    H    H    M    M    M    M    M    H    H
EKN CONSISTENCY  M    M    H    H    H    H    M    M    H    H    H    H
PKB CONSISTENCY  L    L    L    H    L    M    M    M    M    H    H    H
CKB CONSISTENCY  L    M    M    M    M    M    M    M    M    H    H    H

AFTER 12Z FRIDAY...
IFR conditions possible Saturday into Saturday night with heavy
precipitation.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...Flood Watch until 1 PM EST this afternoon for WVZ005>008-
     013>020-024>034-039-040-515>526.
     Winter Weather Advisory until 7 AM EST this morning for WVZ526.
     Ice Storm Warning until 7 AM EST this morning for WVZ523-524.
OH...Flood Watch until 1 PM EST this afternoon for OHZ086-087.
     Winter Weather Advisory until 7 AM EST this morning for OHZ066-
     067.
KY...Flood Watch until 1 PM EST this afternoon for KYZ101>103-105.
VA...Flood Watch until 1 PM EST this afternoon for VAZ003-004.

&&

SYNOPSIS...28/SL
NEAR TERM...28
SHORT TERM...SL
LONG TERM...SL
AVIATION...28
Hazardous weather outlook, Feb 6, 5:15 AM EST, 3 hours 14 minutes before
Hazardous Weather Outlook
National Weather Service Charleston WV
515 AM EST Thu Feb 6 2025

KYZ101>103-105-OHZ086-087-VAZ003-004-WVZ005>008-013>020-024>034-039-
040-515>522-525-071015-
Greenup-Carter-Boyd-Lawrence KY-Gallia-Lawrence OH-Dickenson-
Buchanan-Wayne-Cabell-Mason-Jackson WV-Lincoln-Putnam-Kanawha-Roane-
Wirt-Calhoun-Ritchie-Doddridge-Mingo-Logan-Boone-Clay-Braxton-Gilmer-
Lewis-Harrison-Taylor-McDowell-Wyoming-Upshur-Barbour-
Northwest Raleigh-Southeast Raleigh-Northwest Fayette-
Southeast Fayette-Northwest Nicholas-Southeast Nicholas-
Northwest Webster-Southeast Webster-Northwest Randolph-
515 AM EST Thu Feb 6 2025

...FLOOD WATCH REMAINS IN EFFECT THROUGH THURSDAY AFTERNOON...

This Hazardous Weather Outlook is for northeast Kentucky, portions
of southeast Ohio, southwest Virginia and much of West Virginia.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Another soaking rain is expected this weekend.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

OHZ066-067-071015-
Perry-Morgan-
515 AM EST Thu Feb 6 2025

...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 7 AM EST THIS
MORNING...

This Hazardous Weather Outlook is for portions of southeast Ohio.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

A soaking rain is expected this weekend.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

OHZ075-076-083>085-WVZ009>011-071015-
Athens-Washington-Jackson OH-Vinton-Meigs-Wood-Pleasants-Tyler-
515 AM EST Thu Feb 6 2025

This Hazardous Weather Outlook is for portions of southeast Ohio
and northern West Virginia.

.DAY ONE...Today and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

A soaking rain is expected this weekend.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

WVZ523-524-071015-
Northwest Pocahontas-Southeast Pocahontas-
515 AM EST Thu Feb 6 2025

...ICE STORM WARNING REMAINS IN EFFECT UNTIL 7 AM EST THIS MORNING...
...FLOOD WATCH REMAINS IN EFFECT THROUGH THURSDAY AFTERNOON...

This Hazardous Weather Outlook is for portions of northeast West
Virginia.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Ice Storm Warning.
   Flood Watch.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Another soaking rain is expected this weekend.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

WVZ526-071015-
Southeast Randolph-
515 AM EST Thu Feb 6 2025

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THIS
MORNING...
...FLOOD WATCH REMAINS IN EFFECT THROUGH THURSDAY AFTERNOON...

This Hazardous Weather Outlook is for portions of northeast West
Virginia.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.
   Flood Watch.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Another soaking rain is expected this weekend.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

TRM

In the hours before

Local storm report, Feb 6, 7:17 AM EST, 1 hour 12 minutes before
Preliminary Local Storm Report
National Weather Service Charleston WV
717 AM EST Thu Feb 6 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0617 AM     Flash Flood      Hurricane               38.43N 82.00W
02/06/2025                   Putnam             WV   911 Call Center

            Numerous water rescues underway due to
            ongoing flash flooding.

&&
Local storm report, Feb 6, 7:33 AM EST, 56 minutes before
Preliminary Local Storm Report
National Weather Service Charleston WV
733 AM EST Thu Feb 6 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 AM     Tstm Wnd Dmg     Fosterville             38.09N 81.60W
02/06/2025                   Boone              WV   Public

            Report of several large trees 6-12 inches in
            diameter and power lines down along Coal
            River Rd.

&&
Local storm report, Feb 6, 7:38 AM EST, 51 minutes before
Preliminary Local Storm Report
National Weather Service Charleston WV
738 AM EST Thu Feb 6 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0656 AM     Flood            Genoa                   38.12N 82.46W
02/06/2025                   Wayne              WV   Emergency Mngr

            Numerous roadways underwater/impassable near
            Buffalo and Whites Creeks along Big Creek
            Rd/US-152.

&&
Special weather statement, Feb 6, 8:06 AM EST, 23 minutes before
Special Weather Statement
National Weather Service Charleston WV
806 AM EST Thu Feb 6 2025

KYZ105-WVZ005-013-024-025-061330-
Lawrence KY-Lincoln WV-Logan WV-Mingo WV-Wayne WV-
806 AM EST Thu Feb 6 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN LAWRENCE...
NORTHWESTERN MINGO...SOUTHWESTERN LINCOLN...NORTHWESTERN LOGAN AND
SOUTHEASTERN WAYNE COUNTIES THROUGH 830 AM EST...

At 806 AM EST, Doppler radar was tracking a strong thunderstorm over
Job, or near Inez, moving east at 55 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Dingess, Wilsondale, Crum, Dunlow, Clifford, Glenhayes, Harts,
Breeden, Holden, and Mount Gay-Shamrock.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3803 8261 3804 8213 3781 8210 3785 8239
      3786 8242 3787 8241 3790 8244 3791 8246
      3790 8247 3792 8248 3793 8250 3795 8250
      3796 8253 3795 8258 3793 8258 3792 8260
      3789 8260 3789 8265
TIME...MOT...LOC 1306Z 267DEG 47KT 3795 8256

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

14
Local storm report, Feb 6, 8:21 AM EST, 8 minutes before
Preliminary Local Storm Report
National Weather Service Charleston WV
821 AM EST Thu Feb 6 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0807 AM     Flood            6 WNW Montrose          39.12N 79.91W
02/06/2025                   Barbour            WV   911 Call Center

            Widespread flooding reported across Barbour
            county with numerous roads impassable along
            Morgantown Pike/Meadowville Kirt Rd near
            Montrose.

&&
Local storm report, Feb 6, 8:26 AM EST, 3 minutes before
Preliminary Local Storm Report
National Weather Service Charleston WV
826 AM EST Thu Feb 6 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0816 AM     Flood            Webster Springs         38.48N 80.41W
02/06/2025                   Webster            WV   911 Call Center

            Report of high water across numerous
            roadways.

&&

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 6, 2:14 AM ESTAreal Flood WarningRLXCabell, Kanawha, Lincoln, Mason, Putnam, Wayne35 hr
Feb 6, 2:34 AM ESTSpecial Weather StatementRLXCabell26 min
Feb 6, 2:48 AM ESTFlash Flood Warning EmergencyRLXCabell, Lincoln, Wayne6 hr
Feb 6, 3:05 AM ESTFlash Flood Warning EmergencyRLXKanawha, Lincoln, Putnam6 hr
Feb 6, 3:53 AM ESTFlash Flood WarningRLXClay, Kanawha, Nicholas6 hr
Feb 6, 3:54 AM ESTSpecial Weather StatementRLXLincoln51 min
Feb 6, 4:08 AM ESTSevere Thunderstorm WarningRLXBoone, Kanawha, Lincoln, Raleigh37 min
Feb 6, 4:38 AM ESTSpecial Weather StatementRLXBoone, Logan, Mingo52 min
Feb 6, 5:30 AM ESTFlash Flood Warning EmergencyCatastrophic damage threatRLXCabell3 hr
Feb 6, 5:40 AM ESTSpecial Weather StatementRLXMcDowell, Raleigh, Wyoming50 min
Feb 6, 5:44 AM ESTAreal Flood WarningRLXKanawha10 hr
Feb 6, 7:13 AM ESTSpecial Weather StatementRLXBoone, Cabell, Kanawha, Lincoln, Putnam, Wayne47 min
Feb 6, 7:21 AM ESTAreal Flood WarningRLXRandolph20 hr
Feb 6, 7:30 AM ESTAreal Flood WarningRLXCabell, Calhoun, Jackson, Kanawha, Mason, Putnam and 2 more23 hr
Feb 6, 7:34 AM ESTSevere Thunderstorm WarningRLXBoone, Kanawha, Lincoln26 min
Feb 6, 7:41 AM ESTAreal Flood WarningRLXCalhoun, Jackson, Mason, Ritchie, Wirt, Wood14 hr
Feb 6, 7:45 AM ESTAreal Flood WarningRLXBoone, Kanawha, Lincoln, Logan, Mingo, Wayne24 hr
Feb 6, 7:49 AM ESTAreal Flood WarningRLXBraxton, Calhoun, Clay, Gilmer, Kanawha, Nicholas and 2 more12 hr
Feb 6, 7:51 AM ESTAreal Flood WarningRLXBraxton, Calhoun, Doddridge, Gilmer, Harrison, Lewis and 4 more12 hr
Feb 6, 7:58 AM ESTSevere Thunderstorm WarningRLXBoone, Lincoln, Logan, Wayne32 min
Feb 6, 8:04 AM ESTSevere Thunderstorm WarningRLXClay, Fayette, Kanawha, Nicholas26 min
Feb 6, 8:16 AM ESTSevere Thunderstorm WarningRLXLincoln, Logan, Mingo, Wayne29 min
Feb 6, 8:25 AM ESTSevere Thunderstorm WarningRLXBoone, Fayette, Kanawha, Raleigh35 min
Feb 6, 9:07 AM ESTAreal Flood WarningRLXBarbour, Harrison, Randolph, Upshur12 hr
Feb 6, 9:44 AM ESTSpecial Weather StatementRLXMingo31 min
Feb 6, 10:00 AM ESTAreal Flood WarningRLXClay, Kanawha, Nicholas6 hr
Feb 6, 10:00 AM ESTRiver Flood WarningRLXUpshur21 hr
Feb 6, 10:04 AM ESTAreal Flood WarningRLXKanawha, Lincoln, Putnam12 hr
Feb 6, 10:07 AM ESTAreal Flood WarningRLXNicholas, Pocahontas, Randolph, Webster12 hr
Feb 6, 10:15 AM ESTAreal Flood WarningRLXBoone, Fayette, Kanawha, Logan, McDowell, Mingo and 5 more9 hr
Feb 6, 10:50 AM ESTRiver Flood WarningRLXBarbour36 hr
Feb 6, 10:54 AM ESTRiver Flood WarningRLXBarbour28 hr
Feb 6, 11:36 AM ESTAreal Flood WarningRLXWood6 hr
Feb 6, 12:27 PM ESTRiver Flood WarningRLXGilmer16 hr
Feb 6, 1:05 PM ESTRiver Flood WarningRLXClay, Kanawha7 hr
Feb 6, 1:09 PM ESTRiver Flood WarningRLXNicholas, Webster7 hr
Feb 6, 1:13 PM ESTRiver Flood WarningRLXKanawha15 hr
Feb 6, 1:34 PM ESTRiver Flood WarningRLXPocahontas18 hr
Feb 6, 1:42 PM ESTFlood WatchRLXMcDowell12 hr
Feb 6, 4:50 PM ESTAreal Flood WarningRLXTyler6 hr
Feb 6, 6:53 PM ESTRiver Flood WarningRLXBarbour, Randolph12 hr

Nearby

Tornado Warnings in West Virginia, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.